# SDR 2009F00083

- Difficulty date: September 17, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N289JB
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000002
- Aircraft time: 5,531 hours, 3,499 cycles
- Engine: Ge CF3410E6
- Engine time: 5,531 hours, 3,499 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Shear Pin
- Part number: 19015183403
- Condition: Broken
- Location: Nr 2 Engine
- Part time: 5,531 hours, 3,499 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MX, A SHEAR PIN ON THE NR 2 ENG WAS OBSERVED TO BE BROKEN INTO 2 PIECES.  THIS OBSERVATION MADE FOLLOWING THE DETECTION OF 2 BROKEN SHEAR PINS ON THE NR 1 ENG.
